# SDR SWAA2019040931501

- Difficulty date: March 18, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 61,587 hours, 36,183 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A651614
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER BEAM CRACKED.    REPAIRED BEAM REPAIRED PER WORK ORDER.
